# SDR RAIA2009072800003

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,095 hours, 21,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE GALLEY BULKHEAD EMERGENCY EXIT SIGN AS BEING INOPERATIVE.  MAINTENANCE RESET THE ELECTRICAL CONNECTOR GOING TO THE LIGHT ASSEMBLY AFTER WHICH THE EMERGENCY LIGHT OPERATED AS PER THE AMM PROCEDURES.
